Quotation Böhm, W., Mohanty, S.G.. 1997. On the Karlin-McGregor Theorem and applications. The Annals of Applied Probability 7 (2): 314-325


RIS


BibTeX

Tags

Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Annals of Applied Probability
Citation Index SCI
WU-Journal-Rating new FIN-A, VW-B
Title On the Karlin-McGregor Theorem and applications
Year 1997
Reviewed? Y

Associations

People
Böhm, Walter (Details)
Organization
Mathematical Methods in Statistics (Former organization)
Google Scholar: Search